The Annals of Mathematical Statistics

Normal Approximation to the Distribution of Two Independent Binomials, Conditional on Fixed Sum

J. Hannan and W. Harkness

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 4 (1963), 1593-1595.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703893

Digital Object Identifier
doi:10.1214/aoms/1177703893

Mathematical Reviews number (MathSciNet)
MR160281

Zentralblatt MATH identifier
0135.19801

JSTOR
links.jstor.org

Citation

Hannan, J.; Harkness, W. Normal Approximation to the Distribution of Two Independent Binomials, Conditional on Fixed Sum. Ann. Math. Statist. 34 (1963), no. 4, 1593--1595. doi:10.1214/aoms/1177703893. https://projecteuclid.org/euclid.aoms/1177703893


Export citation